# SDR IPXA2025090625333

- Difficulty date: July 20, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,614 hours, 17,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5327545520400
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 75, BTW Y1221.2 AND Y1580.5, CLS ADAPTER WITH CORROSION. INSTALLED ADAPTER CLS AT THE MDC, FR 75 BTW Y1221.2 AND Y1580.5. I.A.W AIRBUS SRM 51-40-21-001.
